# SDR SWAA2019041031558

- Difficulty date: March 25, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 48,812 hours, 28,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31104
- Condition: Dented
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS. 927, BETWEEN STR. 23R. TO STR. 24R.    REPAIRED SKIN IAW EA AND ER.
